# SDR 08FDEA02913

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65163517
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR CUT-OUT FWD ANGLE CRACKED BY LATCH REPLACED CUT OUT FWD ANGLE AND RIGGED E/E DOOR REF BOEING DWR 65-16351, SRM 51-30-01 PG 1-10, SRM 51-30-5 PG 3, SRM 51-30-2 PG 2/3, AMM 51-20-151 PG 1-6, AMM 20-60-001 PG10, MM 52-40-011 PG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
